Doctors Lounge - Pulmonology AnswersBack to Pulmonology Answers List
If you think you may have a medical emergency, call your doctor or 911 immediately. Doctors Lounge (www.doctorslounge.com) does not recommend or endorse any specific tests, physicians, products, procedures, opinions, or other information that may be mentioned on the Site.
DISCLAIMER: The information provided on www.doctorslounge.com is designed to support, not replace, the relationship that exists between a patient/site visitor and his/her physician. Please read our 'Terms and Conditions of Use' carefully before using this site.
Date of last update: 10/19/2017.
Forum Name: Asthma
|Pflawless - Thu Jan 03, 2008 3:34 am||
i was sick with a cold, and it didnt go away my doctor prescribed a chest x-ray but i didnt feel like waiting so i went to er to make sure i didnt have numonia anyway to make a long story short, the doctor in the emergency room said it was astma and was gonna give me pills but i cant swallow pills so he gave me a steroid shot and an inhaler and no further instructions i went out that night had one glass of wine and i went crazy screaming insane stuff, crying and acting tottaly out of charcter I even got arrested for disorderly conduct and I don't remember anything!
My question is this....
Do you think the steroid shot mixed with the wine made me nuts? or is it possible someone drugged me what i think unlikely being i am a 23 yea old male
|Dr. Chan Lowe - Mon Feb 04, 2008 12:22 am||
Medications can induce these types of delirium attacks. Unfortunately it can be difficult to figure out which one. Steroids can cause some changes in personality/mood so it is possible that the steroid medication was the one that caused this. However, unfortunately, it is difficult to confirm this and it may very easily have been a combination of things including the medications, the infection and even the alcohol.
I would recommend you follow up with your doctor if anything like this occurs again. Also, you should let your doctors know about this reaction so appropriate caution can be taken in the future if needed.
|| Check a doctor's response to similar questions|
Are you a Doctor, Pharmacist, PA or a Nurse?
Join the Doctors Lounge online medical community
Editorial activities: Publish, peer review, edit online articles.
Ask a Doctor Teams: Respond to patient questions and discuss challenging presentations with other members.